MathSciNet Relay Station
MathSciNet bibliographic data
MR2075488 (2005f:35117) 35J60 (35B45 35B65 53A10 58E12)
Wang, Mu-Tao Interior gradient bounds for solutions to the minimal surface system. Amer. J. Math. 126 (2004), no. 4, 921–934.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement